Aa
Aa
A
A
A
Close
401786 tn?1309152034

2 weeks today - why are things so bad?

I don't understand this.  From day one on I couldn't wait until I got to this point.  I told myself everyday just to get through each day and that by today although I thought I'd not be myself, I'd feel appreciably better.  This cannot be good to be without sleep for this long.  I'm so dehydrated too.  I'm drinking all day.  The pain is ridiculous, but the anxiety is the absolute worst!!  At this point I literally don't' think I will be better.  I should be better by now I thought!!!!  What was the past two weeks for, just to get here?  If I had a hatchet in my head, I wouldn't see the point in stretching it out two weeks.  This doesn't seem any different.  It seems that this will not get better or go away.  I just don't understand, I'm so confused.  I'm so upset, disappointed, angry.  wtf?  Yes, some symptoms are gone entirely, some are decreased.  Doesn't matter if the biggest one is here.  It's like I pulled out two knives but still have the hatchet in my head.  You know?
32 Responses
401786 tn?1309152034
Please help.
271792 tn?1334979657
Hi Hun!

I don't know that I have anything to help you out, just wanted you to know I am listening.

Just a thought: Is it possible there is something else going on with you physically?
401786 tn?1309152034
I have an undiagnosed illness, reason for the med in the first place.  I don't think that's it though 'cause when I tried to quit cold turkey before this happened and as soon as the med was given I was better.  I don't know if you read my stuff from a couple of days ago, the med texts say that the w/d s/s are worst from 7-14 days, but can last weeks, and you can have severe pervasive anxiety for up to 6 mos.  God I hope this isn't me, I've read so many people's stories, and I didn't see one where someone was bad that far out.  Do you think I'll get better?
271792 tn?1334979657
Of course I think you will get better. Most people do not go through what you are, but I do some that have.

I wish I could say something to make you feel better.. At this point I don't think Hang In There is gonna work for you.....
372416 tn?1242665752
Jac, I remember days 7 & 8 being really horrible for me, then again days 16 & 17 for some reason.

I still believe a lot of your problem is the stress the lack of sleep has put on you.

You're the nurse, but in a situation to try anything, huh?  Are you craving anything?  Not like pills, but maybe sweets?
401786 tn?1309152034
Yeah, I'm done hanging on.  I can't anymore.  I'm lettin' go, drop where I may.  Thanks for listening.
401786 tn?1309152034
I'm not craving a thing.  I just can't stand to be here anymore.
Avatar universal
If your having alot of physical issues like this it could very well be that you have a condition thats causing them outside of the withdrawls. Some problems that can cause generalized flu like symptoms and pain would be lupus, lymes disease, or MS. I would go to my doctor and ask for some blood work with these specifically in mind after explaining your symptoms. I probably would not mention the pain meds addiction unless you feel its important though because you may automaticly be biased against and the symptoms dismissed if you do. Most likely the doctor wont offer pain meds anyways until one of the tests come back with results that may suggest you need a deeper work up.

*Holding space for your comfort and well being*
271792 tn?1334979657
Jacqui..what are your choices hun? What are you thinking?
401786 tn?1309152034
No choices.  What can I do but lay here and take it?  Don't know what else to do.
Avatar universal
I felt the same way you do;  I was downright angry that I didn't bounce right back after 2 or even 3 weeks.  The anxiety seemed to go on forever.  I felt cheated-  that I had made the effort, done the work, and was still suffering long past the point that "everyone else"  seemed to be over it.  But I'm here to tell you that it really does get better, and everyones' individual chemistry is different.  So please have faith in the process, even though it does seem interminable---  I know it's sounds like a cliche', but you really do 'get your life back'
Hugs,
Lisa
401786 tn?1309152034
Lisa,
     For real, seriously, you went through the same thing?  I was on such a potent drug and a really large dose, for a long time, but I still didn't expect this.  I feel alone because no one went through the same thing, I really feel like this is it.
401786 tn?1309152034
How am I gonna make another week without sleep?  These two weeks have turned me into a zombie that looks "dead-er".
175734 tn?1225134440
You are not alone.

I have read on here about people going thru same thing.

I have Lymes disease so when i quit the pill's i went thru w/d and then i had to go thru living with Lymes.

I am not sure why i keep pushing, but i do and i know it is for the best.

Some things are just" fact's" just the "way it is" and the fact is = you will not feel perfect for atleast 6 months.
401786 tn?1309152034
I really didn't expect to feel perfect.  But it's got to be liveable, ya know.  I literally have not slept in two weeks, and I'm so dehydrated.  I can't even think straight with my heart pounding.  I will not survive without sleep much longer.  I'm seriously trying and all, but I just feel like I'm hangin' on a bar, and I just can't hang any more.  I gotta let go, I don't know what that means, but I gotta veg out because I have no more effort to watch the clock tryin' to get my each minute anymore.  I'm so exhausted, I just need to fall.  I really don't care where at this point, my arms are shakin' on the bar and they need to let go.
175734 tn?1225134440
Coming off Suboxone last year was like that for me.

I ended up going to my daughters pool party, I had to be there and i felt like **** i was 2 weeks in and i thought i was gonna die. I even called the doctors emergncy line telling him that i was " dying".

Well i jumped in the pool and 1 hour later i felt fine and i never really felt that bad feeling again. They say swimming releases something in your brain that helps you deal.

Before you quit find a way to go swimming.
401786 tn?1309152034
I'm going out with my husband and some friends soon to dinner and a movie, I was lookin' forward to it all week, don't know how I'm gonna get through it, but I'm hoping it'll be a distraction.  I can't swim right now and I'm limited physically since I just stopped being bedbound last Nov.  Just tryin' to get some muscle tone back by livin' a little.  I haven't moved in yrs.
175734 tn?1225134440
Be strong !!!!

Keep hanging on!!!!!!!
Avatar universal
I believe what your not getting is rem sleep ( deep sleep) I remember detoxing off heroin and oxys and I swore I didnt sleep at all but then I noticed that I"d have a program on tv and then it was a diff program,,I had dozed off but again I wasnt getting rem sleep. I just typed in lack of sleep and effects ,,the record for someone going with absolutely no sleep is 11 days. They went on to say that scientest claim you"d be dead if deprived of sleep for 12 to 13 days.Not getting the rem sleep is a problem though cause it effects your immune system among other things so I agree with the post suggesting that you see a dr. I"m sorry I havent followed your posts but if you dont mind my asking,,what is your physical problem ? Remember the one thing that everyone said " you will get better"
352798 tn?1399298154
Jacqui I don't know why this is so rough. I sent a PM.
Hang in there. Let's talk. Maybe we can figure something out to help you.
306455 tn?1288862071
Your a nurse, do you think you are actually dehydrating? If so, you need to get to a Doctor asap. That could be causing your problems here and will just keep making things worse. Even if your drinking liquids, if they just keep getting eliminated from your body... you've got a problem. How about a trip to the ER?
350801 tn?1201924763
Are you coughing at all or sneezing? Could you have a cold on top of detox?
380558 tn?1309042387
drink lots of Gatorade! :D.. that's what I did.. when you're dehydrated, it'll make you go crazy, mentally! (As if you didn't already know that.. lol)
You're body will take some time to adjust to regular sleep patterns and other things including your mind.. I woke up again at 3am this morning, went back to bed around 6am, thanks to the graces of Hydroxyzine! lol.. (it was prescribed to the kids for their allergies) I passed right out! (I only took 2 teaspoons, too!)
Have you tried sleep aids?
306455 tn?1288862071
I think Jacqui went out with her Hubby. I hope so, maybe that will wear her down so she can get some sleep. Or maybe she's sleeping now. That would be good. We need to send the sandman to Jacqui.
2
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.